MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC TIB INSERT IMPL CRC, SZ 2, 15MM

EXACTECH, INC. OPTETRAK LOGIC; LOGIC TIB INSERT IMPL CRC, SZ 2, 15MM
Model Number 02-012-51-2015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, average sized (b)(6) y/o female with an unstable left knee.Surgeon proceeded with knee revision and identified the need to remove the existing tibial insert and replace it with a thicker version, so he went from a 15mm to a 17mm crc insert.All available information received at this time.
 
Additional Manufacturer Narrative
The evaluation noted that the reason for the revision reported was likely the result of both rotational mismatch between the femoral and tibial components in addition to continued instability and laxity of the knee.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC TIB INSERT IMPL CRC, SZ 2, 15MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9368485
Report Number1038671-2019-00579
Device Sequence Number2197233
Product Code JWH
UDI-Device Identifier10885862230355
UDI-Public10885862230355
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2018
Device Model Number02-012-51-2015
Device Catalogue Number02-012-51-2015
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR